# SDR DU4R2007074

- Difficulty date: March 17, 2007
- Submitted: March 22, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N636DL
- Make and model: Boeing 757232
- Aircraft serial: 23763
- Aircraft time: 62,871 hours, 29,840 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1006
- Condition: Corroded
- Location: Bs 1300 S26-27r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION IN AFT PIT MAIN FRAME UPPER CAP AT BS 1300 S-26 27R.  REPAIRED BY FABRICATING AND INSTALLING REPAIR 12 BY 2 FROM 7075-T6 .071 IAW B757 SRM 53-00-07 FIG 201.
